Determination of preatmospheric dimensions of meteorites
Doklady Akademii Nauk, Tome 168 (1966) no. 6, pp. 1275-1278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_6_a14,
author = {A. K. Lavrukhina},
title = {Determination of preatmospheric dimensions of meteorites},
journal = {Doklady Akademii Nauk},
pages = {1275--1278},
year = {1966},
volume = {168},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_6_a14/}
}
A. K. Lavrukhina. Determination of preatmospheric dimensions of meteorites. Doklady Akademii Nauk, Tome 168 (1966) no. 6, pp. 1275-1278. http://geodesic.mathdoc.fr/item/DAN_1966_168_6_a14/